Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Preference theory")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 976

  • Page / 40

Selection :

  • and

Necessary and sufficient conditions for a resolution of the social choice paradoxCHICHILNISKY, G; HEAL, G.Journal of economic theory (Print). 1983, Vol 31, Num 1, pp 68-87, issn 0022-0531Article

On Harsanyi's utilitarian cardinal welfare theoremFISHBURN, P. C.Theory and decision. 1984, Vol 17, Num 1, pp 21-28, issn 0040-5833Article

Customer analysis for strategy development in industrial marketsCAMPBELL, N. C. G; CUNNINGHAM, M. T.Strategic management journal. 1983, Vol 4, Num 4, pp 369-380, issn 0143-2095Article

On strict preference relationsOVCHINNIKOV, S; ROUBENS, M.Fuzzy sets and systems. 1991, Vol 43, Num 3, pp 319-326, issn 0165-0114Article

A method of revealing preference functionsPEARL, L; SEEDHOUSE, D. E.Omega (Oxford). 1983, Vol 11, Num 6, pp 624-625, issn 0305-0483Article

Moral hazard contracting and private credit marketsPARK, In-Uck.Econometrica. 2004, Vol 72, Num 3, pp 701-746, issn 0012-9682, 46 p.Article

Stable matching with preferences derived from a psychological modelBARTHOLD, J. III; TRICK.Operations research letters. 1986, Vol 5, Num 4, pp 165-169, issn 0167-6377Article

Preference modellingROUBENS, M; VINCKE, P.Lecture notes in economics and mathematical systems. 1985, Num 250, issn 0075-8442, VIII-94 pArticle

A complementary approach to the strong and weak axioms of revealed preferenceCLARK, S. A.Econometrica. 1985, Vol 53, Num 6, pp 1459-1463, issn 0012-9682Article

Relational systems of preference with one or more pseudo-criteria; some new conceps and resultsROY, B; VINCKE, P.Management science. 1984, Vol 30, Num 11, pp 1323-1335, issn 0025-1909Article

Relationships between l1 metrics on linear ranking spacesCOOK, W. D; KRESS, M.SIAM journal on applied mathematics (Print). 1984, Vol 44, Num 1, pp 209-220, issn 0036-1399Article

Strict preference relations based on weak t-normsFODOR, J. C.Fuzzy sets and systems. 1991, Vol 43, Num 3, pp 327-336, issn 0165-0114Article

Can individual preference orderings ever be intransitive?MALIN, H.Omega (Oxford). 1986, Vol 14, Num 2, pp 188-189, issn 0305-0483Article

Preference and the cost of preferential choiceHALLDIN, C.Theory and decision. 1986, Vol 21, Num 1, pp 35-63, issn 0040-5833Article

Measurable multiattribute value functions defined on binary attributesDEUTSCH, S. J; MALMBORG, C. J.European journal of operational research. 1985, Vol 19, Num 2, pp 186-190, issn 0377-2217Article

Complete stability and inside commonality of perceptionsINOHARA, T; TAKAHASHI, S; NAKANO, B et al.Applied mathematics and computation. 1998, Vol 90, Num 1, pp 11-25, issn 0096-3003Article

Noncompensatory and generalized non compensatory preference structuresBOUYSSOU, D; VANSNICK, J.-C.Theory and decision. 1986, Vol 21, Num 3, pp 251-266, issn 0040-5833Article

Relationships between l1 metrics on rankings: the case of tiesCOOK, W. D; KRESS, M.SIAM journal on algebraic and discrete methods. 1986, Vol 7, Num 3, pp 445-451, issn 0196-5212Article

Probability versus certainty equivalence methods in utility measurement: are they equivalentHERSHEY, J. C; SCHŒMAKER, P. J. H.Management science. 1985, Vol 31, Num 10, pp 1213-1231, issn 0025-1909Article

Systems of ordinal fuzzy logic with application to preference modellingDE BAETS, Bernard; ESTEVA, Francese; FODOR, Janos et al.Fuzzy sets and systems. 2001, Vol 124, Num 3, pp 353-359, issn 0165-0114Article

Eigenweight vectors and least-distance approximation for revealed preference in pairwise weight ratiosCOGGER, K. O; YU, P. L.Journal of optimization theory and applications. 1985, Vol 46, Num 4, pp 483-491, issn 0022-3239Article

How large are transitive simple majority domainsABELLO, J. M; JOHNSON, C. R.SIAM journal on algebraic and discrete methods. 1984, Vol 5, Num 4, pp 603-618, issn 0196-5212Article

On families of semiorders and interval orders imbedded in a valued structure of preference: a surveyROUBENS, M; VINCKE, P.Information sciences. 1984, Vol 34, Num 2, pp 187-198, issn 0020-0255Article

Discounted-value representations of temporal preferencesWEIBULL, J. W.Mathematics of operations research. 1985, Vol 10, Num 2, pp 244-250, issn 0364-765XArticle

The structure of intertemporal preferences under uncertainty and consistent plansJOHNSEN, T. H; DONALDSON, J. B.Econometrica. 1985, Vol 53, Num 6, pp 1451-1458, issn 0012-9682Article

  • Page / 40